# SDR ASAA2021121936949

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 54,350 hours, 16,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: ADD71701100
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001 FOUND AFT GALLEY EMERGENCY EXIT LIGHTS INOP. GROUNDED - YES. REPLACED AFT GALLEY POWER SUPPLY BATTERY PACK. REF B737-800 AMM 33-51-06. OPS CHECK GOOD.
